MAUDE Adverse Event Report: QUICK-SET PARADIGM; QUICK-SET 46/6 PCC

QUICK-SET PARADIGM; QUICK-SET 46/6 PCC
Model Number MMT-394
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the patient experienced high blood glucose level due to issues with the tubing and been trying to bolus.Therefore, the patient tried to treat it with syringe, but the patient was admitted to the hospital two times.The first-time, patient was hospitalized on (b)(6) 2020, with blood glucose level of 540 mg/dl and on (b)(6) 2020, the patient was hospitalized for the second time with blood glucose level of 605 mg/dl due to diabetic ketoacidosis.During hospitalization, the patient received insulin intravenously as corrective treatment.For first hospitalization, the patient stayed overnight in the hospital and next day, on (b)(6) 2020, the patient was released and for second hospitalization, the patient was released on (b)(6) 2020.Moreover, the patient faced insulin flow block with four sets, but did not get insulin flow block on the set that he used recently.Later, it was found that the cannula was bent.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
QUICK-SET PARADIGM
Common Device Name
QUICK-SET 46/6 PCC
MDR Report Key10383875
Report Number3003442380-2020-00350
Device Sequence Number16645294
Product Code FPA
UDI-Device Identifier05705244006232
UDI-Public05705244006232
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date12/01/2021
Device Model NumberMMT-394
Device Lot Number5221890
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2020
Initial Report FDA Received Date08/10/2020
Patient Sequence Number1